Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 6 found articles
 
 
  Isomorphismes et automorphismes des anneaux presque-simples
 
 
Title: Isomorphismes et automorphismes des anneaux presque-simples
Author: Hacque, Michel
Appeared in: Communications in algebra
Paging: Volume 12 (1984) nr. 16 pages 1989-2036
Year: 1984
Contents:
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 6 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands